Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1167 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 5, 1995, pp. 829–845
DOI: 10.2977/prims/1195163720

Published online: 1995-10-31

Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions

Soon-Yeong Chung[1] and Dohan Kim[2]

(1) Sogang University, Seoul, South Korea
(2) Seoul National University, South Korea

Every positive definite Fourier hyperfunction is a Fourier transform of a positive and infra-exponentially tempered measure, which is the generalized Boehner-Schwartz theorem for the Fourier hyperfunctions. To prove this we characterize the distributions with exponential growth via the heat kernel method.

Keywords:

Chung Soon-Yeong, Kim Dohan: Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions. Publ. Res. Inst. Math. Sci. 31 (1995), 829-845. doi: 10.2977/prims/1195163720